# SDR CALA2009060100293

- Difficulty date: May 31, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N19623
- Make and model: Boeing 737524
- Aircraft serial: 27527
- Aircraft time: 39,404 hours, 20,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH AFT OVERWING ESCAPE LIGHTS INOP. REMOVED & REPLACED EMERGENCY EXIT LIGHT BATTERY PACK ASSY, OP`S CHECK GOOD.
